# SDR DXTA2011120104807

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 4,587 hours, 3,056 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 7025725912
- Part serial: 06102185
- Condition: Failed
- Location: Nr 1
- Part time: 439 hours, 320 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1MCDU SCREEN GOES BLANK FOLLOWED BY ELECTRICAL SMOKE EMINATING WITHIN THE COCKPIT. AFTER POWER UP WITH AVIONICS ON, FLIGHT PLAN PROGRAMMED AND READY TO GO. NR 1 MCDU SCREEN SUDDENLY GOES BLANK. THE ODOR OF ELECTRICAL SMOKE BEGINS AND THE EICAS MOMENTARILY DISPLAYS AN AMBER ASCB BUSS FAIL LIGHT FOLLOWED BY A AMBER MONITOR WARNING FAIL LT LIGHT 30 TO 45 SECONDS LATER THE 2 AMBER LIGHTS DISAPPEAR FROM THE EICAS DISPLAY.  CONFIRMED 1 MCDU WAS THE CAUSE OF THE EICAS MSG AND SMOKE.  INSPECTED 1 MCDU CONNECTORS/PINS AND FOUND THEM IN GOOD CONDITION.  R & R 1 MCDU IAW MM 23-80-00.  PERFORMED EPIC OPS TEST IAW MM 34-23-10. OPS CHECKED GOOD.
